Alert archive / Georgia / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 103, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 11, 2016, 8:03 PM EDT for Camden County, Georgia. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2016, 8:03 PM EDT (00:03 UTC)
- Expired
- Jul 11, 2016, 8:30 PM EDT
- In force
- 27 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Camden County, GA
The radar
The Jacksonville radar (KJAX), 34 km from the middle of the area, began a volume at 00:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 8:08 PM EDT | TSTM WND DMG | 4 Nw St. Marys, GA | NUMEROUS TRESS AND POWERLINES DOWN ACROSS THE AREA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 0.1 hours before the alert went out and 263 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1757 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 1097 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
295
WUUS52 KJAX 120003
SVRJAX
GAC039-120030-
/O.NEW.KJAX.SV.W.0103.160712T0003Z-160712T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
803 PM EDT MON JUL 11 2016
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CAMDEN COUNTY IN SOUTHEASTERN GEORGIA...
* UNTIL 830 PM EDT
* AT 803 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KINGSLAND...
MOVING NORTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ST. MARYS...KINGSLAND...KINGS BAY BASE...DOVER BLUFF...CUMBERLAND
ISLAND AND HARRIETTS BLUFF.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3081 8142 3071 8158 3070 8157 3070 8158
3073 8161 3072 8161 3072 8163 3073 8163
3074 8167 3075 8166 3075 8168 3076 8168
3077 8172 3107 8154 3097 8139
TIME...MOT...LOC 0003Z 218DEG 13KT 3079 8161
HAIL...<.75IN
WIND...60MPH
$$
AK3 follow-up statements
920
WWUS52 KJAX 120010
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
810 PM EDT MON JUL 11 2016
GAC039-120030-
/O.CON.KJAX.SV.W.0103.000000T0000Z-160712T0030Z/
CAMDEN GA-
810 PM EDT MON JUL 11 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR EASTERN CAMDEN COUNTY...
AT 810 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KINGS BAY
BASE... MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
ST. MARYS...KINGSLAND...KINGS BAY BASE...DOVER BLUFF...
CUMBERLAND ISLAND AND HARRIETTS BLUFF.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3086 8141 3074 8154 3083 8168 3106 8155
3107 8154 3107 8153 3097 8139
TIME...MOT...LOC 0010Z 217DEG 17KT 3083 8157
HAIL...<.75IN
WIND...60MPH
$$
AK124
WWUS52 KJAX 120018
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
818 PM EDT MON JUL 11 2016
GAC039-120030-
/O.CON.KJAX.SV.W.0103.000000T0000Z-160712T0030Z/
CAMDEN GA-
818 PM EDT MON JUL 11 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR EASTERN CAMDEN COUNTY...
AT 818 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KINGS BAY
BASE...MOVING NORTHEAST AT 15 MPH.
HAZARD...60 TO 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
ST. MARYS...KINGSLAND...KINGS BAY BASE...DOVER BLUFF...
CUMBERLAND ISLAND AND HARRIETTS BLUFF.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3086 8141 3076 8152 3085 8167 3107 8154
3107 8153 3097 8139
TIME...MOT...LOC 0018Z 217DEG 13KT 3085 8155
HAIL...<.75IN
WIND...70MPH
$$
AK249
WWUS52 KJAX 120026
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
826 PM EDT MON JUL 11 2016
GAC039-120036-
/O.EXP.KJAX.SV.W.0103.000000T0000Z-160712T0030Z/
CAMDEN GA-
826 PM EDT MON JUL 11 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CAMDEN COUNTY WILL
EXPIRE AT 830 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
JACKSONVILLE.
LAT...LON 3086 8141 3076 8152 3085 8167 3107 8154
3107 8153 3097 8139
TIME...MOT...LOC 0025Z 218DEG 13KT 3085 8155
$$
AKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 3:17 PM EDT, 4 hours 46 minutes earlier.
Area forecast discussion, Jul 11, 3:17 PM EDT, 4 hours 46 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 317 PM EDT MON JUL 11 2016 .NEAR TERM (Tonight-Tuesday night)... This afternoon-Tonight...Deep layer ridge continues over the area. Light but moist and unstable southwest flow is beginning to produce scattered storms along the west coast seabreeze and west of the St Johns River across Putnam and Marion counties. As both the west and east coast seabreezes push inland later this afternoon...scattered storms will continue to develop with strong storms possible. High-Res model continues to indicate strong storms especially possible where seabreezes and outflows merge...between U.S. Highway 301 and I-95. Storms will gradually fade out in the evening...but there may be a few lingering showers/storms that may propagate towards the coast before finally dissipating. Tuesday-Tuesday night...Deep layer ridge expected to be over the northern peninsula. A similar convective day is expected...with low end scattered convection possible over the eastern zones...with more isolated activity anticipated northwest of Waycross and Alma where less affects from sea breezes are expected. Highs continue above normal in the mid and upper 90s and max heat indices perhaps just shy of heat advisory criteria. .SHORT TERM /Wed-Thu/... Not much change to pattern as High Pressure ridge remains in place but slowly weakens enough to allow for slight up tick in shower and storm activity during the afternoon/evening hours. The high pressure ridge will still hold max temps into the mid/upper 90s inland and lower 90s with late sea breeze developing along the coast each day and Heat Indices will continue around 105 degrees and approach heat advisory criteria of 108F each afternoon. Sea breezes meeting inland should allow for storm coverage of 20-40% on Wed Afternoon and 30-50% Thu afternoon. Models still suggesting some cooling of 500MB temps to -8/-9C should allow for scattered strong storms and even isolated severe wet microburst potential late in the day as sea breezes meet over inland areas. .LONG TERM /Fri-Mon/... Stagnant pattern remains in place but longer range models have a slight shift in high pressure ridge in the lower levels towards south georgia which will help with more easterly flow across the Florida Peninsula which would offer a slight nudge downward in Max Temps into the lower/middle 90s there, while mid/upper 90s will continue across SE GA with heat indices around 105 degrees. Overall expect near normal coverage of scattered showers/storms during the afternoon/evening hours over inland areas as Atlc Coast Sea Breeze pushes further inland each afternoon as the low level steering flow slowly shifts from SWly to SEly through the period. Still only moderate confidence in this pattern shift. && .AVIATION...Scattered storms expected to continue to develop as seabreezes move inland. Have VCTS at all Ne Fl terminals aft 20z. Amendments may be needed for TS with MVFR vsby/cigs. No mention of thunder at SSI but have VCSH there between 00Z-03Z. Otherwise prevailing VFR expected with scattered showers/storms fading in the eve. && .MARINE...Southerly flow will prevail this week as surface high pressure dominates east to southeast over the western Atlantic. Southerly wind surges expected by late afternoon through the evening hours up to or just below exercise caution levels. Combined seas 2-4 ft expected...except briefly higher around 3-5 ft during the surges. Rip Currents: Generally low risk through Tuesday. && .CLIMATE... Through July 10th, Average Max Temp at Jacksonville is 95.9F, which is the 2nd hottest start to July on record since 1871. Behind only 1969 which had Avg Max Temp of 96.5F through 7-10. && .PRELIMINARY POINT TEMPS/POPS... AMG 73 97 74 98 / 10 30 20 30 SSI 79 94 79 94 / 20 20 20 30 JAX 75 95 75 96 / 30 30 30 40 SGJ 77 92 77 93 / 20 20 20 30 GNV 72 95 73 97 / 20 30 30 50 OCF 73 95 73 96 / 30 40 30 50 && .JAX Watches/Warnings/Advisories... FL...None. GA...None. AM...None. && Peterson/Hess/Walker
Hazardous weather outlook, Jul 11, 3:24 AM EDT, 16 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 324 AM EDT MON JUL 11 2016 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-120730- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 324 AM EDT MON JUL 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... HEAT INDEX TEMPERATURES WILL RISE TO BETWEEN 102 AND 107 DEGREES TODAY. THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON AND THIS EVENING AS THE ATLANTIC SEA BREEZE MOVES WEST OF THE ST JOHNS RIVER AND OVER THE OKEFENOKEE SWAMP. STORMS MAY MOVE WEST INTO THE HOMERVILLE AND LAKE CITY AREAS THIS EVENING. SOME STORMS MAY BECOME STRONG WITH GUSTY WINDS AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... HEAT INDEX VALUES WILL RISE ABOVE 100 EACH AFTERNOON. ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS CAN BE EXPECTED EACH DAY. SOME STORMS MAY BECOME STRONG WITH GUSTY WINDS AND FREQUENT LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. SANDRIK
In the hours before
Special weather statement, Jul 11, 6:38 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
638 PM EDT MON JUL 11 2016
GAZ150-163-112315-
CLINCH GA-WARE GA-
638 PM EDT MON JUL 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CLINCH AND WEST CENTRAL
WARE COUNTIES UNTIL 715 PM EDT...
AT 638 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES SOUTHEAST OF HOMERVILLE...MOVING NORTHEAST AT 15 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL CLINCH AND
WEST CENTRAL WARE COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3114 8253 3102 8241 3090 8242 3080 8266
3090 8277
TIME...MOT...LOC 2238Z 228DEG 13KT 3088 8264
AKSpecial weather statement, Jul 11, 6:48 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 648 PM EDT MON JUL 11 2016 FLZ020-022-023-112330- BAKER FL-COLUMBIA FL-HAMILTON FL- 648 PM EDT MON JUL 11 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN COLUMBIA...NORTHWESTERN BAKER AND SOUTHEASTERN HAMILTON COUNTIES UNTIL 730 PM EDT... AT 648 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SUWANNEE VALLEY...OR NEAR WHITE SPRINGS...MOVING NORTH AT 5 MPH. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS UP TO 45 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. LOCATIONS IMPACTED INCLUDE... WHITE SPRINGS AND BELMONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3060 8272 3057 8234 3027 8257 3032 8277 TIME...MOT...LOC 2248Z 198DEG 6KT 3036 8266 AK
Special weather statement, Jul 11, 7:09 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
709 PM EDT MON JUL 11 2016
FLZ024-112345-
INLAND NASSAU FL-
709 PM EDT MON JUL 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NASSAU COUNTY UNTIL
745 PM EDT...
AT 708 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR ST. GEORGE...OR 7 MILES SOUTHWEST OF HILLIARD...MOVING NORTH AT
10 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
HILLIARD...CALLAHAN...KINGS FERRY AND NASSAU VILLAGE-RATLIFF.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3051 8182 3052 8202 3058 8201 3061 8202
3075 8203 3077 8201 3079 8202 3079 8200
3078 8197 3080 8196 3082 8196 3082 8189
3080 8188 3079 8187 3079 8181 3078 8179
TIME...MOT...LOC 2308Z 181DEG 11KT 3059 8197
AKSpecial weather statement, Jul 11, 7:28 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
728 PM EDT MON JUL 11 2016
FLZ024-GAZ165-166-120015-
INLAND NASSAU FL-INLAND CAMDEN GA-COASTAL CAMDEN GA-
728 PM EDT MON JUL 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NASSAU AND
SOUTHWESTERN CAMDEN COUNTIES UNTIL 815 PM EDT...
AT 728 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HILLIARD...MOVING NORTH AT 10 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
KINGSLAND...HILLIARD AND KINGS FERRY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3073 8165 3074 8166 3070 8168 3068 8167
3058 8171 3061 8196 3082 8196 3083 8194
3082 8193 3082 8190 3090 8189 3089 8158
TIME...MOT...LOC 2328Z 183DEG 11KT 3066 8182
AKSpecial weather statement, Jul 11, 7:30 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
730 PM EDT MON JUL 11 2016
GAZ150-164-120000-
CHARLTON GA-WARE GA-
730 PM EDT MON JUL 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WARE AND CENTRAL
CHARLTON COUNTIES UNTIL 800 PM EDT...
AT 730 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES SOUTHEAST OF STEPHEN FOSTER STATE PARK...MOVING NORTHEAST AT 20
MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN WARE
AND CENTRAL CHARLTON COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3072 8237 3089 8206 3074 8204 3073 8205
3071 8204 3067 8205 3061 8203 3058 8233
TIME...MOT...LOC 2330Z 231DEG 16KT 3066 8223
AKSpecial weather statement, Jul 11, 7:51 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
751 PM EDT MON JUL 11 2016
FLZ024-124-GAZ164>166-120030-
COASTAL NASSAU FL-INLAND NASSAU FL-INLAND CAMDEN GA-CHARLTON GA-
COASTAL CAMDEN GA-
751 PM EDT MON JUL 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN NASSAU...CAMDEN AND
NORTHEASTERN CHARLTON COUNTIES UNTIL 830 PM EDT...
AT 750 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR FOLKSTON TO NEAR ST. MARYS. MOVEMENT WAS
NORTHEAST AT 15 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. POSTPONE OUTDOOR
ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSE BUILDING.
UNPLUG ELECTRONIC DEVICES AND APPLIANCES AS THEY ARE SUSCEPTIBLE TO
POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING STRIKES.
LOCATIONS IMPACTED INCLUDE...
ST. MARYS...KINGSLAND...FOLKSTON...WOODBINE...KINGS BAY BASE...
YULEE...HOMELAND...KINGS FERRY...COLESBURG...TARBORO...
CUMBERLAND ISLAND AND HARRIETTS BLUFF.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3092 8140 3066 8156 3076 8211 3106 8192
3098 8143 3097 8143 3097 8139
TIME...MOT...LOC 2350Z 245DEG 13KT 3081 8204 3075 8155
AKThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 2:24 PM EDT | Special Weather Statement | JAX | Charlton | 51 min |
| Jul 12, 3:49 PM EDT | Special Weather Statement | JAX | Charlton | 41 min |
| Jul 12, 4:32 PM EDT | Special Weather Statement | JAX | Charlton | 43 min |
| Jul 12, 5:10 PM EDT | Special Weather Statement | JAX | Echols | 50 min |
| Jul 12, 5:36 PM EDT | Special Weather Statement | JAX | Echols | 39 min |
| Jul 12, 6:28 PM EDT | Special Weather Statement | JAX | Echols | 47 min |
| Jul 12, 6:39 PM EDT | Special Weather Statement | JAX | Clinch | 51 min |
| Jul 12, 7:10 PM EDT | Areal Flood Advisory | JAX | Echols | 2 hr |
| Jul 12, 7:20 PM EDT | Special Weather Statement | JAX | Atkinson | 25 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.